# SDR UIEA2020031600466

- Difficulty date: March 8, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,613 hours, 15,203 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Sticks
- Location: Rt Wing
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  WING  ANTI-ICE  VALVE  STICKING  DURING  GROUND  TEST.( RIGHT WING THERMAL ANTI-ICE VALVE TEST WAS PERFORMED IAW AMM 30-11-02-404-012.  )
